Orbit counting for some discrete groups acting on simply connected manifolds with negative curvature.
Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 275-302
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1994__117_1_144216,
author = {Mark Pollicott and Richard Sharp},
title = {Orbit counting for some discrete groups acting on simply connected manifolds with negative curvature.},
journal = {Inventiones mathematicae},
pages = {275--302},
year = {1994},
volume = {117},
number = {1},
zbl = {0804.58009},
url = {http://geodesic.mathdoc.fr/item/IM_1994__117_1_144216/}
}
TY - JOUR AU - Mark Pollicott AU - Richard Sharp TI - Orbit counting for some discrete groups acting on simply connected manifolds with negative curvature. JO - Inventiones mathematicae PY - 1994 SP - 275 EP - 302 VL - 117 IS - 1 UR - http://geodesic.mathdoc.fr/item/IM_1994__117_1_144216/ ID - IM_1994__117_1_144216 ER -
%0 Journal Article %A Mark Pollicott %A Richard Sharp %T Orbit counting for some discrete groups acting on simply connected manifolds with negative curvature. %J Inventiones mathematicae %D 1994 %P 275-302 %V 117 %N 1 %U http://geodesic.mathdoc.fr/item/IM_1994__117_1_144216/ %F IM_1994__117_1_144216
Mark Pollicott; Richard Sharp. Orbit counting for some discrete groups acting on simply connected manifolds with negative curvature.. Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 275-302. http://geodesic.mathdoc.fr/item/IM_1994__117_1_144216/